UPM Institutional Repository

Items where Author is "Razali, Zuren"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Muslim, Norliana and Yunos, Faridah and Razali, Zuren and Norddin, Nur Idalisa (2024) Enhanced scalar multiplication algorithm over prime field using elliptic net. Journal of Advanced Research in Applied Sciences and Engineering Technology, 40 (2). pp. 22-35. ISSN 2462-1943

Razali, Zuren and Muslim, Norliana and Kahar, Saliyah and Yunos, Faridah and Mohamed, Kamsiah (2022) Improved scalar multiplication algorithm in affine coordinate system using elliptic net. Mathematical Statistician and Engineering Applications, 71 (3). pp. 1775-1788. ISSN 2326-9865

Muslim, Norliana and Yunos, Faridah and Razali, Zuren and Md Said, Mohamad Rushdan (2020) Elliptic net scalar multiplication upon Koblitz curves. Malaysian Journal of Mathematical Sciences, 14 (3). 373 - 388. ISSN 1823-8343

This list was generated on Thu Feb 27 09:05:39 2025 +08.